# SDR USAASB00268

- Difficulty date: September 21, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 655554114
- Condition: Detached
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BDL - FLT 1738 - WHEN FLAPS WERE EXTENDED FOR LANDING AT BDL, FROM PHL, THE AIRCRAFT ROLLED RIGHT.  IT REQUIRED OPPOSING AILERON FORCE OF 2 TO 3 DEGREES LEFT AILERON TO STOP ROLL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT INBOARD AFT FLAP DRIVE BOOM DETACHED, CAUSING FLAP TO JAM.  REMOVED AND REPLACED DAMAGED RIGHT INBOARD AFT FLAP DRIVE BOOM ARM ASSEMBLY AND FITTING PER MM. RIGGED FLAPS.  OPS CHECK GOOD.  (M)
